# SDR AUS20020773

- Difficulty date: July 28, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162700100
- Condition: Contaminated
- Location: Elevator Control
- Part time: 123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR FEEL COMPUTER INTERNAL S126 SWITCH FAILED. SUSPECT CAUSED BY CONTAMINATION FROM FAILURE OF NR 1 ENGINE DRIVEN HYDRAULIC PUMP. SEE MDR 02/0732.
